| Model Number |
3716 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete event and patient information.Further information was requested but not received.A4-patient weight is unknown.D6b- date of explant is unknown.B3-date of event is estimated.
Event or Problem Description
It was reported patients¿ system was explanted for unknown reason at an unknown time.